# SDR REXA2024102801027

- Difficulty date: May 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 22,640 hours, 17,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S. 280 ""J"" ANGLE IS CORRODED. F.S. 280 ""J"" ANGLE P/N CC670-34095-1 FOUND TO BE EXCESSIVELY CORRODED WITH NO ALLOWABLE DAMAGE LIMITS PROVIDED. REMOVED CORRODED J ANGLE IAW CRJ-900 SRM 51-42-06/21-001-001-A01.   INSTALLED NEW ""J"" ANGLE P/N: CC670-34095-1 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01."
